Items where Author is "Fonseca, Alexander"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Mello, Luis and Braga, Denis and Fonseca, Alexander (2017) Study of limit cycles in piecewise smooth perturbations of Hamiltonian centers via regularization method. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (79). pp. 1-13. ISSN 1417-3875

This list was generated on Sat Jan 25 12:46:38 2020 CET.